MAUDE Adverse Event Report: ROCHE DIAGNOSTICS DIGOXIN; ENZYME IMMUNOASSAY, DIGOXIN

ROCHE DIAGNOSTICS DIGOXIN; ENZYME IMMUNOASSAY, DIGOXIN
Catalog Number 20737836322
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable digoxin result from the cobas 8000 cobas c 502 module.The customer alleged an interference.The result for the first sample was 0.66 ng/ml.The physician questioned the result as the patient was not given digoxin as part of the medical treatment.The sample was repeated on a cobas e8010 analyzer and the result was <0.2 ng/ml with a data flag.A new sample was collected from the patient and had the same results.No specific data was provided.
 
Additional Manufacturer Narrative
The cobas 8000 cobas c 502 module serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The specific cause of the event could not be determined.

Brand Name
DIGOXIN
Common Device Name
ENZYME IMMUNOASSAY, DIGOXIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18456179
Report Number1823260-2024-00054
Device Sequence Number7066540
Product Code KXT
UDI-Device Identifier04015630915682
UDI-Public04015630915682
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K961824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue Number20737836322
Device Lot Number72471401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer04/08/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown